Nagoya Mathematical Journal

A note on tangential equivalences

Kenichi Shiraiwa

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 33 (1968), 53-56.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118797588

Mathematical Reviews number (MathSciNet)
MR0233372

Zentralblatt MATH identifier
0179.28902

Subjects
Primary: 57.30

Citation

Shiraiwa, Kenichi. A note on tangential equivalences. Nagoya Math. J. 33 (1968), 53--56. https://projecteuclid.org/euclid.nmj/1118797588


Export citation

References

  • [1] G.E. Bredon and A. Kosinski Vector fields on -manifolds, Ann. Math. 84 (1966), 85-90.
  • [2] H. Ishimoto A note on homotopy invariance of tangent bundles, Nagoya Math. J., 31 (1968), 247-250.
  • [3] M. Keraire, Some nonstable homotopy groups of Lie groups, 111.J. Math., 4 (I960), 161-169.
  • [4] B. Mazur Stable equivalence of differentiable manifolds, Bull. Amer. Math. Soc. 67 (1961), 377-384.
  • [5] S.P. Novilov Homotopically equivalent smooth manifolds, I. Izvestia Akad. Nauk. SSSR 28 (1964), 365-474. Amer. Math. Soc. Translation, (2) 48 (1965), 271-396.
  • [6] K. Shiraiwa A note on tangent bundles, Nagoya Math. J. 29 (1967), 259-267.
  • [7] N.E. Steenrod The topology of fibre bundles, Princeton University Press, 1951. Nagoya University.